# SDR UIEA2012040900120

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 53,572 hours, 8,026 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX REPORTED DAMAGE TO THE LT HORIZ STABILIZER L/E SKIN - SS 250 DENT - REPAIR (REF FIG 1), MEASURING 6.5" X 2.5" X 0.250".  DAMAGE IS BEYOND THE SRM LIMITS IAW THE SRM 55-10-01, FIG 101, ALLOWABLE DAMAGE 1. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1, IAW SRM 55-10-01, FIG 201)
